# SDR AALA202302068942

- Difficulty date: January 31, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL LOCATED AT BS 1030, FROM LBL 2 TO LBL 9. REPLACED INTERCOSTAL PER AARD 20-00-00-1 PROCEDURE REPAIR 1 AND SRM 51-40-05.
